"I have learned that not shrinking is more important than surviving." - Elder Maxwell via Elder Bednar
I am home from my procedure all is well.
I am barely groggy because they lightened the anesthetic.
I am in no pain.
My hoo-ha is just uncomfortable.
Bleeding is light.
In fact, the doctor said I barely bled during the procedure.
Hoping this means a quicker recovery and even speedier turnaround to the gym.
**CLARIFICATION for a few readers: I was not off progesterone. I was being weaned. My blood results before my ultrasound actually showed that my body was producing it on its own. I was still doing progesterone shots, just not suppositories. So my miscarriage has nothing to do with my hormone levels. The small bleed was actually smaller, go figure. This was just not in His plan for us.
A lot of people, and again I am humbled, have reached out and shown so much love and support.
We thank you.
I thank you.
It has meant so much.
Last night I was talking to a friend.
When she asked how I was doing, I lost it.
I just don't know what to do or where to go next.
And she told me, "Molly, just stand still for a bit."
Standing still, for me, is a challenge. I constantly feel the need to move forward, to progress, to do something to change or improve my situation.
Not only for myself...but for my husband, family, friends and you, the readers.
I don't see it as an obligation, but I feel that I have to show you - I AM OKAY.
Because if I am okay, then those who are in this awful boat with me, WILL BE OKAY TOO.
Like I have said before, I feel like a seasoned vet in this journey.
I cannot shrink.
(Please read this talk by Elder Bednar on not shrinking, it explains so much)
So for right now, I am standing still.
I am not going to make any decisions on what I should do or what I need to do.
I am going to do what I do best...
I WILL NOT SHRINK...
BUT I WILL SWEAT.
And as I get back to being who I am, I will continue to learn and grow and believe that the Lord is working on my prayers.
We are already in process of doing that.
And the tears...
give me a few days.